# SDR CALA2013112093104

- Difficulty date: November 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,381 hours, 12,650 cycles
- Engine: Pwa PW4052
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SN 717695 WHILE PERFORMING BORESCOPE INSPECTION EC6281-21, WHEN SCOPE INSERTED IN AP 10 PORT DISCOVERED A PIECE OF DEBRIS CAUGHT ON THE GUIDE VANES FWD OF TURBINE 3.
